应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
 
Paper Search Adv Search
 
 
2006 Vol.22 No.1
Published 20 February 2006

学术论文
学术论文
0 ZHANG XINYU
Test of the Error Variance Homogeneity about Models of Stochastic Effect Variance Analysis ($k=2$)
2006 Vol. 22 (1): 0-0 [Abstract] ( 1928 ) [HTML 0KB] [PDF 0KB] ( 505 )
1 DING JIELI
Several Problems of Consistency of the Maximum Likelihood Estimate in Generalized Linear Model
2006 Vol. 22 (1): 1-9 [Abstract] ( 2545 ) [HTML 0KB] [PDF 0KB] ( 1033 )
56 WU QUNYING;WANG YUANQING;WU YANCUN
On Some Limit Theorems for Sums of NA Random Matrix Sequences
2006 Vol. 22 (1): 56-62 [Abstract] ( 1933 ) [HTML 0KB] [PDF 0KB] ( 476 )
69
Maximum Likelihood Estimation in Generalized Linear:Large Mixed Models Using Monte Carlo Methods: Application to Small-Area Estimation of Breast Cancer Mortality
2006 Vol. 22 (1): 69-80 [Abstract] ( 1919 ) [HTML 0KB] [PDF 0KB] ( 347 )
81 LI YONG;TAN SUOZHENG
General Error-in-Variable Linear Models
2006 Vol. 22 (1): 81-88 [Abstract] ( 1937 ) [HTML 0KB] [PDF 0KB] ( 346 )
337 Chen Xia
Nonparametric Variance Function Estimate in Generalized Linear Models
2006 Vol. 22 (1): 337-346 [Abstract] ( 1686 ) [HTML 0KB] [PDF 439KB] ( 209 )

应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn